Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 14, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Apr 6, 2010, 4:07 AM CDT for 25 counties in Kansas. It took effect at Apr 6, 2010, 1:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2010, 4:07 AM CDT (09:07 UTC)
- In effect from
- Apr 6, 2010, 1:00 PM CDT
- Expired
- Apr 6, 2010, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
All 25 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4588 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
525 WWUS73 KDDC 060907 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 407 AM CDT TUE APR 6 2010 ...ANOTHER VERY WINDY DAY EXPECTED AS STORM SYSTEM APPROACHES... .VERY STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AS A STRONG UPPER LEVEL STORM SYSTEM APPROACHES THE HIGH PLAINS. A COLD FRONT WILL PUSH SOUTH THROUGH WESTERN KANSAS EARLY THIS EVENING WHICH WILL BRING A BRIEF PERIOD OF VERY STRONG WINDS FROM THE NORTHWEST AS WELL. KSZ043>046-061>066-074>081-084>090-061800- /O.NEW.KDDC.WI.Y.0014.100406T1800Z-100407T0100Z/ SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...NESS CITY... LA CROSSE...RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 407 AM CDT TUE APR 6 2010 /307 AM MDT TUE APR 6 2010/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING. * WINDS FROM THE WEST TO SOUTHWEST WILL INCREASE SUBSTANTIALLY AFTER 1 PM CDT. THE STRONGEST WINDS WILL LIKELY OCCUR DURING A THREE HOUR PERIOD BETWEEN ABOUT 3 PM AND 6 PM CDT. AS A STRONG COLD FRONT PUSHES SOUTH, THERE WILL BE A WIND SHIFT FROM WEST SOUTHWEST TO NORTHWEST. * SUSTAINED WINDS ARE EXPECTED TO RANGE BETWEEN 25 AND 35 MPH DURING THE HEIGHT OF THE EVENT WITH FREQUENT WIND GUSTS UP TO 45 MPH. * THE GREATEST IMPACTS FROM THESE WINDS WILL BE ON TRAVELERS OF HIGHWAYS OVER OPEN AREAS. WIND GUSTS WILL BE ACCELERATED AROUND LARGE OBSTACLES SUCH AS GRAIN ELEVATORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ UMSCHEID
2 follow-up statements
769 WWUS73 KDDC 061804 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 104 PM CDT TUE APR 6 2010 ...ANOTHER VERY WINDY AFTERNOON EXPECTED AS STORM SYSTEM APPROACHES... .VERY STRONG WEST TO SOUTHWEST WINDS WILL SPREAD ACROSS SOUTHWEST KANSAS THIS AFTERNOON AS A STRONG UPPER LEVEL STORM SYSTEM APPROACHES THE HIGH PLAINS. A COLD FRONT WILL PUSH SOUTH THROUGH WESTERN KANSAS THIS EVENING WHICH WILL BRING A BRIEF PERIOD OF VERY STRONG WINDS FROM THE NORTHWEST AS WELL. KSZ043>046-061>066-074>081-084>090-070100- /O.CON.KDDC.WI.Y.0014.000000T0000Z-100407T0100Z/ SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...NESS CITY... LA CROSSE...RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 104 PM CDT TUE APR 6 2010 /1204 PM MDT TUE APR 6 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. * WINDS WILL CONTINUE TO INCREASE EARLY THIS AFTERNOON AND SPREAD ACROSS SOUTHWEST KANSAS. PEAK WINDS ARE EXPECTED BETWEEN 3PM AND 7PM CDT. AS A STRONG COLD FRONT PUSHES SOUTH... THERE WILL BE A WIND SHIFT FROM WEST SOUTHWEST TO NORTHWEST THIS EVENING. * SUSTAINED WINDS ARE EXPECTED TO RANGE BETWEEN 25 AND 35 MPH DURING THE HEIGHT OF THE EVENT WITH FREQUENT WIND GUSTS UP TO 45 MPH. * THE GREATEST IMPACTS FROM THESE WINDS WILL BE ON TRAVELERS OF HIGHWAYS OVER OPEN AREAS. WIND GUSTS WILL BE ACCELERATED AROUND LARGE OBSTACLES SUCH AS GRAIN ELEVATORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WRIGHT
213 WWUS73 KDDC 070057 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 757 PM CDT TUE APR 6 2010 ...STRONG NORTHWESTERLY WINDS DECREASING THIS EVENING... .A STRONG COLD FRONT THAT MOVED ACROSS WESTERN KANSAS EARLIER THIS AFTERNOON WILL CONTINUE TO PULL AWAY ACROSS EASTERN KANSAS THIS EVENING. THIS WILL ALLOW STRONG NORTHWESTERLY WINDS TO SUBSIDE BELOW ADVISORY CRITERIA OVERNIGHT. KSZ043>046-061>066-074>081-084>090-070200- /O.EXP.KDDC.WI.Y.0014.000000T0000Z-100407T0100Z/ SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE- STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...NESS CITY... LA CROSSE...RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 757 PM CDT TUE APR 6 2010 /657 PM MDT TUE APR 6 2010/ ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS EVENING. STRONG NORTHWESTERLY WINDS WILL CONTINUE TO DIMINISH THIS EVENING FALLING BELOW ADVISORY CRITERIA...PARTICULARLY AFTER SUNSET. AS A RESULT, THE ADVISORY WILL BE ALLOWED TO EXPIRE. HOWEVER, WINDS WILL CONTINUE 15 TO 25 MPH WITH GUSTS UP TO 35 MPH THROUGH THE LATE EVENING HOURS. $$ 32
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:15 AM CDT, 52 minutes earlier.
Area forecast discussion, Apr 6, 3:15 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 315 AM CDT TUE APR 6 2010 .DISCUSSION... DAYS 1-2... MAIN CHALLENGES INCLUDE WIND STRENGTH AND FIRE WX THREAT AGAIN TODAY...AND POPS LATE TONIGHT INTO EARLY WEDNESDAY. YESTERDAY AT THIS TIME...THE COLD CORE OF THE UPPER SYSTEM IN THE MID LEVELS WAS JUST ENTERING THE PACIFIC NORTHWEST COAST. 06/00Z ANALYSIS REVEALED COLD CORE OF THE SYSTEM CENTERED OVER NORTHERN NEVADA AND EASTERN OREGON...SO THIS HAS BEEN A FAIRLY SLOW MOVING SYSTEM UP TO THIS POINT. BY MID AFTERNOON...THE MID LEVEL PV ANOMALY AND MID LEVEL COLD POOL WILL BE POSITIONED OVER THE COLORADO ROCKIES. MID LEVEL COLD ADVECTION WILL INCREASE FAIRLY RAPIDLY THIS AFTERNOON ACROSS WESTERN KANSAS. THE LOWER TROPOSPHERIC RESPONSE WILL BE ACROSS NEBRASKA WITH SOUTHWEST KANSAS IN A FAIRLY HEALTHY HEIGHT/PRESSURE GRADIENT. SIGNIFICANT DOWNSLOPE COMPONENT WILL RESULT IN CONTINUED DRYING OF THE LOW LEVELS BEFORE THE COLD FRONT PUSHES SOUTH FROM NORTHEAST COLORADO AND SOUTHWEST NEBRASKA. VERY DEEP BOUNDARY LAYER IS EXPECTED AGAIN TODAY WITH FULL INSOLATION AND NEGLIGIBLE DIRECTIONAL WIND SHEAR...SO THIS WILL BE IDEAL FOR STRONG WINDS ONCE AGAIN. MIXING DEPTHS WILL BE BETWEEN 2KM AND 3KM AGL ACROSS MUCH OF SOUTHWEST KANSAS. NAM AND GFS BUFR SOUNDINGS AT KDDC AND KGCK SHOW A GOOD 26 TO 30 KNOTS 18Z TO 00Z AT ABOUT THE ONE-THIRD HEIGHT OF THE MIXING DEPTH, SO THIS IS A GOOD PROXY SUSTAINED WINDS...WHICH IS ENOUGH FOR A WIND ADVISORY. WILL LIKELY SEE SIMILAR PEAK GUSTS AOA 40 KNOTS IN THE 20-22Z TIME FRAME. RELATIVE HUMIDITY WILL FALL INTO THE 15 PERCENT RANGE AS WELL SO WILL ALSO BE HOISTING ANOTHER RED FLAG WARNING. SHOWERS DEVELOPING IN THE VERY COOL MID LEVEL AIR AND NEAR THE MID LEVEL PV ANOMALY ACROSS NORTHEASTERN COLORADO WILL LIKELY DEVELOP EASTWARD INTO NORTHWEST AND PERHAPS WEST-CENTRAL KANSAS BY LATE AFTERNOON. IN ITS WAKE, THE NAM12 SHOWS A MESOSCALE AREA OF STRONG NORTHWEST WINDS 21Z TO 00Z ENTERING WEST-CENTRAL KANSAS. IF THIS IS ACCURATE...THEN THERE WILL BE AN HOUR OR TWO OF PERHAPS VERY STRONG WINDS ENTERING THE NORTHWEST DDC FA IN THE 23Z TO 01Z TIME FRAME. WILL ONLY BE CARRYING 15 TO 20 POPS FOR SHOWERS, HOWEVER, ACROSS THE NORTHWEST ZONES SINCE THE BEST FORCING FOR ASCENT WILL REMAIN NORTH OF THE FORECAST AREA. THE MID LEVEL TROUGH AXIS BECOMES MORE SHEARED OUT AND POSITIVELY TILTED...LESS FAVORABLE FOR WIDESPREAD PRECIPITATION...AND ONLY ALONG A NARROW DEFORMATION BAND. THIS DEFORMATION AXIS WILL MOVE ACROSS THE DDC FORECAST AREA OVERNIGHT TONIGHT INTO EARLY WEDNESDAY...WITH THE GREATEST CHANCE FOR LIGHT RAIN ACROSS THE NORTHEASTERN ZONES. NAM AND GFS SHOW H85 TEMPS AS COOL AS -2C...WHICH COULD SUPPORT A WET SNOWFLAKE OR TWO...BUT WILL NOT BE PUTTING THIS INTO THE OFFICIAL FORECAST GIVEN SUCH A LOW PROBABILITY OF OCCURRENCE. THE REMAINDER OF THE DAY WEDNESDAY SHOULD BE MARKED BY CLEARING SKIES IN THE WAKE OF THE MID LEVEL TROUGH AXIS. THERE WILL NOT EVEN BE MUCH IN THE WAY OF CONTINUED COLD ADVECTION IN THE LOW LEVELS EITHER...BUT AFTERNOON H85 TEMPS WILL BE IN THE +3 TO +6C RANGE BY LATE AFTERNOON SUPPORTING HIGHS IN THE MID TO UPPER 50S IF NOT NEAR 60. -UMSCHEID DAYS 3-7... THE PERIOD FROM THURSDAY THROUGH THE EARLY PART OF NEXT WEEK WILL BE DRY AND SOMEWHAT BREEZY THROUGH THE INITIAL 2 TO 3 DAYS, WITH INCREASING CHANCES OF THUNDERSTORMS AND WINDY CONDITIONS BY AROUND LATE SUNDAY AND MONDAY. NORTHWEST FLOW AND CLEAR/SUNNY SKIES WILL BE IN PLACE THURSDAY AND THURSDAY NIGHT AS A HIGHLY AMPLIFIED RIDGE WORKS EASTWARD THROUGH THE PLAINS. THIS FEATURES WILL SLOWLY FLATTEN INTO A BROAD/FLAT RIDGE ACROSS THE CONUS BY THE WEEKEND. THEREFORE WE CAN EXPECT ABUNDANT INSOLATION THURSDAY /FRIDAY AND SATURDAY AS WELL WHILE A LEE TROUGH STRENGTHENS DIURNALLY INCREASING SOUTHERLY WINDS ACROSS SOUTHWEST KANSAS INTO THE 15 TO 25 MPH RANGE. ANOTHER CLOSED PACIFIC SYSTEM WILL DROP INTO THE SOUTHWESTERN US AND SPREAD ENERGY EAST INTO THE CENTRAL PLAINS REGION BY MONDAY AND TUESDAY. A HEALTHY 20 TO 40 POPS FOR DAY 7 ARE IN ORDER AS BOTH THE ECMWF AND THE GFS DEVELOP TROUGH INTO THE REGION WITH CHANCES FOR THUNDERSTORMS ONE OR BOTH DAYS. THE MEDIAN TIMEFRAME WILL BE MARKED BY A GENERAL WARMING TREND FROM FRIDAY INTO SATURDAY, ALL PRECEDED BY A GENERALLY RELATIVELY COOL DAY THURSDAY WHERE HIGHS WILL LIKELY NOT EXCEED THE 60S. && .AVIATION... VFR CONDITIONS WILL BE EXPECTED AT KDDC/KGCK/KHYS THIS MORNING. A FRONTAL BOUNDARY POSITIONED NEAR THE NEBRASKA/KANSAS LINE THIS MORNING SHOULD BE FAR ENOUGH NORTH TO RELEGATE STRATUS DEVELOPMENT TO THE NORTHERN TIER OF KANSAS COUNTIES, WHILE MODERATE SOUTHERLY SURFACE WINDS BECOME WINDY BY LATE THIS MORNING ONCE AGAIN. && .PRELIMINARY POINT TEMPS/POPS... DDC 73 35 54 30 / 0 10 20 0 GCK 70 33 53 29 / 10 20 20 0 EHA 71 33 56 29 / 0 20 20 0 LBL 72 33 55 30 / 0 10 20 0 HYS 71 34 53 30 / 10 20 20 0 P28 76 40 57 33 / 0 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ043>046-061>066-074>081- 084>090. WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR KSZ043>046-061>066-074>081- 084>090. && FN25/33/33
Hazardous weather outlook, Apr 5, 5:31 AM CDT, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 531 AM CDT MON APR 5 2010 KSZ030-031-045-046-065-061045- TREGO-ELLIS-NESS-RUSH-PAWNEE- 531 AM CDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043-044-061>064-074>080-084>089-061045- SCOTT-LANE-HAMILTON-KEARNY-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-FORD-EDWARDS-KIOWA-MORTON-STEVENS-SEWARD-MEADE-CLARK- COMANCHE- 531 AM CDT MON APR 5 2010 /431 AM MDT MON APR 5 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL... SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON AS GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP IN ADVANCE OF A STRONG UPPER LEVEL STORM SYSTEM. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WITH FREQUENT GUSTS ABOVE 40 MPH...ESPECIALLY LATE THIS AFTERNOON AND NEAR THE OKLAHOMA PANHANDLE AND SOUTHEAST COLORADO. RELATIVE HUMIDITY WILL BE VERY LOW AND THE COMBINED LOW HUMIDITY AND STRONG WINDS WILL CREATE EXTREME FIRE DANGER ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ066-081-090-061045- STAFFORD-PRATT-BARBER- 531 AM CDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A LATE AFTERNOON OR EARLY EVENING THUNDERSTORM OR TWO WILL BE POSSIBLE ALONG A DRYLINE WHICH IS EXPECTED TO EXTEND FROM NEAR GREAT BEND SOUTHWEST TO COLDWATER. SHOULD A STORM DEVELOP, THE COMBINED INSTABILITY AND WIND SHEAR WOULD SUPPORT LARGE DAMAGING HAIL. ANY STORMS WHICH DO FORM SHOULD DISSIPATE SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:56 AM CDT | Red Flag Warning | DDC | Barber, Clark, Comanche, Edwards, Finney, Ford and 19 more | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.